| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Therapeutic Effects, Unexpected (2099); No Code Available (3191)
| Date of Event |
09/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted due to incompatibility.It was replaced with a non-johnson and johnson iol.There was no incision enlargement, vitrectomy, or sutures required.Patient well post-exchange.No other information was provided.
Additional Manufacturer Narrative
Section d10.Device available for evaluation? yes.Returned to manufacturer on: 10/21/2020.Section h3.Device returned to manufacturer? yes.Device evaluation: the complaint lens was received wrapped in gauze.Additional documentation was received as well.Visual inspection under magnification revealed a detached haptic, viscoelastic residue on the optic body and haptic, and that the lens was received cut in pieces and with fibers, which is consistent with a lens handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.